palves Posted September 8, 2007 Share Posted September 8, 2007 He has been on Tarceva, doesn't have the rash, had some "finger peeling" effects Seems that this is not working either. Many of the densities seem to be larger or more dense. I just don't know what will or can be next. Unfortunately I cannot be there on Monday at the Drs appt ... My mom was upset on the phone w/ me tonight - she just is hoping we can find something to give him time and strength until January (my son's bar mitzvah). I'm sad thinking about this now (hence why I am up at 2:30) What really could be next? We tried traditional chemos, trials, Alimta and now Tarceva. Any insights much appreciated .... He also had a Xray of the abdomen, however the study was limited because of the IV contrast (from the CT). This was done because the dr thought he might have kidney stones (?). Mild prostatic elargement, elevation of the base of the bladder (which is probably traveculated - what ever that means). I think there is another test going to happen for his prostate next week. And as if this wasn't enough I had a full day myself. I had a thyroid biopsy and even with a local I started to faint not once, but twice. My heart rate and blood pressure really went down and they had to give me an IV and then atropen (or however its spelled) Plus they could only find one of the 2 spots (ok so that could be good right ...) Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.